# SDR 2007UALA04232

- Difficulty date: October 13, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 40,759 hours, 4,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT FAULTY.    11-01-07    REPLACED LIGHT HOUSING AND RELAMPED.
